The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (381 KB) | Metadata | Table of Contents | ZAA summary
Volume 15, Issue 1, 1996, pp. 3–6
DOI: 10.4171/ZAA/683

Published online: 1996-03-31

On a Fixed Point Theorem by Brosowski and Singh

Antonio Carbone[1]

(1) Università della Calabria, Arcavacata Di Rende, Italy

We generalize a fixed point theorem of B. Brosowski and S. P. Singh to multi-valued non-expansive maps in Banach spaces with convex structure. Such maps have applications, for example, in game theory and in the mathematical modelling of some economical problems.

Keywords: Fixed point theorems, multi-valued maps, non-expansive maps, contractive maps, best approximations, convex structures

Carbone Antonio: On a Fixed Point Theorem by Brosowski and Singh. Z. Anal. Anwend. 15 (1996), 3-6. doi: 10.4171/ZAA/683